question-icon

What happens after Nicip plus overdose?

default
Posted on Mon, 19 May 2014
Question: Doc I took 7 nicip plus tablet and I vomited what will happen to me
doctor
Answered by Dr. T Shobha Deepak (2 hours later)
Brief Answer:
There is no cause for concern

Detailed Answer:
Hi
Welcome to Healthcare-Magic
Greetings of the day
Dear XXXX

Nicip plus contains combination of Nimesulide and Paracetamol. Both are non steroidal anti inflammatory drugs. Taking seven tablets causes drug induced gastritis and vomiting. As you have vomited it would have expelled majority of drug from body. So there seems to be no cause for concern.
If you experience mild upper abdominal stomach pain , it will respond to antacid. In case the pain worsens do consult your Physician.
Do get back to me if you need any further assistance, will be glad to assist you.

Take care

Best Regards
Dr T Shobha Deepak
MBBS, MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. T Shobha Deepak

General & Family Physician

Practicing since :2005

Answered : 1774 Questions

premium_optimized

The User accepted the expert's answer

Share on
What happens after Nicip plus overdose?

Brief Answer: There is no cause for concern Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear XXXX Nicip plus contains combination of Nimesulide and Paracetamol. Both are non steroidal anti inflammatory drugs. Taking seven tablets causes drug induced gastritis and vomiting. As you have vomited it would have expelled majority of drug from body. So there seems to be no cause for concern. If you experience mild upper abdominal stomach pain , it will respond to antacid. In case the pain worsens do consult your Physician. Do get back to me if you need any further assistance, will be glad to assist you. Take care Best Regards Dr T Shobha Deepak MBBS, MD